I'm a 28 yr old female this is my 1st day taking this medicine zoloft 100 mg I have experienced feeling hot all over & fatigue,Ive been reading review & have seen that fatigue is a big side affect & i've also read where ppl have gained weight & I sure don't need that..i dont need memory loss or confusion because i've had that,I need this to help my ocd and to help me calm down & stop worrying. any more information or comment would be nice,thanks
I have just started on zoloft myself, but only a 25mg dosage. The pharmacist told me that if my side affects consisted of fatigue and drowsiness, that it is possible to take the medication at night. It stays in your system for 24 hours so taking it at night is okay! The helpful affects will roll over into the next day.
As for feeling hot, I have too. It's just the medication taking affect in our bodies and is just adjusting accordingly. Over time this will subside. AS for now, what I do is sit down, focus on my breathing and drink cool water. Good luck!
There are about a million antidepressants out on the market, so if one doesn't work, try something else. If you google antidepressants, there are comparisons to which ones have worse side effects in certain areas vs. others. For example, all SSRI's made me sleepy and out of it, but the moment that I tried Pristiq, an SNRI, I felt great. Klonopin (clonazepam) is also a great med for unpredictable panic and or continuous anxiety. I don't feel spaced out on it, and am currently taking 3mg. It has however affected my memory a bit, but not bad enough for me to want to stop. The benefits definitely outweigh the risks on that one. Also, it is a med that I've tried to taper down from, and found that I can't without turning into a crazed and irritable guy, something that I don't want to put my family through.
Regardless, I'd still take the med as it saved our marriage.
Good luck to you, and hope that you find the correct mix for your system!
ps, Zoloft was the first med that I was put on for anxiety (in combo with Klonopin - at the time 0.5mg), and it was the med that made me the most tiered and out of it - out of them all that I've tried (it took me a while to find the right meds), but that was just my experience.
I have been on 100 mgs of Zoloft for the past year. Do your best to monitor your side effects as they vary from person to person. In my case, the first couple weeks of taking this dose I felt light headed and zombie like. I am definitely not a fan of how this medication has affected me and should be getting off of it mid January. If the results of taking it are more negative than positive I would recommend talking to your doctor about alternate treatments. Good luck and God bless.
I have taken Zoloft before. started off at 20mg then eventually up to 100mg. it worked pretty well for about 2 years or so then on top of the severe depression I showed signs of psychosis and disassociative disorder. they took me off Zoloft and put me on 3 others and the years since then my meds. along with my diagnoses have changed more than I can remember. point is feel good if Zoloft is working for you but if and when you feel it isn't tell your Dr. because your symptoms can change and your meds probably will need to as well . hope this helps you, I know I would have liked to know this years ago.
I started zoloft generic brand a week ago but dr started me at 12.5mg first week and then Sunday night I go up to 25mg. From what I've read 100mg is a high dose to start with. The only side effect I had was a headache and sore joints not sure if the joint thing is caused by the zoloft. You may want to call and see if you can lower the dosage and go up a bit each week to help with side effects. Hope this helps
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 31 answers
Posted 4 Jun 2011 • 6 answers
Posted 27 Aug 2011 • 14 answers
Posted 16 Nov 2015 • 2 answers
Posted 1 Dec 2015 • 4 answers